RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1011–1027 (Mi de10424)  

This article is cited in 1 scientific paper (total in 1 paper)

Review articles

Exponential Stability by the Linear Approximation

N. A. Izobov

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (2864 kB)

English version:
Differential Equations, 2001, 37:8, 1057–1073

Bibliographic databases:

UDC: 517.925
Received: 18.01.2001

Citation: N. A. Izobov, “Exponential Stability by the Linear Approximation”, Differ. Uravn., 37:8 (2001), 1011–1027; Differ. Equ., 37:8 (2001), 1057–1073

Citation in format AMSBIB
\Bibitem{Izo01}
\by N.~A.~Izobov
\paper Exponential Stability by the Linear Approximation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1011--1027
\mathnet{http://mi.mathnet.ru/de10424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885895}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1057--1073
\crossref{https://doi.org/10.1023/A:1012416516936}


Linking options:
  • http://mi.mathnet.ru/eng/de10424
  • http://mi.mathnet.ru/eng/de/v37/i8/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Aldibekov, “Obobschenno-pravilnye sistemy differentsialnykh uravnenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 8:4 (2008), 3–7  mathnet
  • Number of views:
    This page:77
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019